# SDR VNAA9812005

- Difficulty date: December 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N439JS
- Make and model: Dorner DO328100
- Aircraft serial: 3057
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 1050A000003
- Condition: Tripped
- Location: Te Flaps
- Part time: 78,251 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

THE AIRCRAFT RETURNED TO THE GATE AFTER RECEIVING A FLAP CONTROL FAIL WARNING MESSAGE.  OUTSTATION MAINTENANCE INSPECTED AND RESET THE FLAP CONTROL UNIT, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 27-50-00.  OPERATIONAL CHECKS WERE COMPLETED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
